# SDR REXA2016061001210

- Difficulty date: June 10, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL STICK NR 3 HAS CORROSION.  R & R RT SIDE NR 3 SEAT RAIL IAW AMM 53-01-11-020-002 AND AMM 53-01-11-420-001.
